Translator Disclaimer
2006 First order asymptotics for the travelling waves in the Gross-Pitaevskii equation
Philippe Gravejat
Adv. Differential Equations 11(3): 259-280 (2006).

Abstract

In a previous paper [7], we investigated the asymptotic behaviour of subsonic travelling waves of finite energy for the Gross-Pitaevskii equation in every dimension $N \geq 2$. In particular, we gave their first-order asymptotics in case they were axisymmetric. In the present paper, we compute their first-order asymptotics at infinity in the general case.

Citation

Download Citation

Philippe Gravejat. "First order asymptotics for the travelling waves in the Gross-Pitaevskii equation." Adv. Differential Equations 11 (3) 259 - 280, 2006.

Information

Published: 2006
First available in Project Euclid: 18 December 2012

zbMATH: 1102.35029
MathSciNet: MR2221483

Subjects:
Primary: 35Q55
Secondary: 35B40, 35C20, 35Q51

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.11 • No. 3 • 2006
Back to Top